# SDR FDEA201502060463

- Difficulty date: February 6, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 764 hours, 27,102 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PREFLIGHT SET UP, RECEIVED LEVEL 1 ALERT, EMER PWR ON, RETRIED EMER POWER CHECK WITH NO RESULTS.  TROUBLESHOOT CHECKED IAW FIM 24-24-00.  PULLED POWER FROM ACFT, DISCONNECTED BATTERY, RECONNECTED BATTERY IAW MM 24-34-01-4.  RECONNECTED GND POWER & CYCLED ALL THREE FUEL LEVERS.  PERFORMED RTS OF EPCU, TEST PASSED.  EMER POWER OPERATIONS CHECKED OK.
